# SDR YENA20150531172

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 43,470 hours, 15,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FLOORBEAM BETWEEN FRAME 66 AND 68, Y1292 HAS CORROSION.  REMOVED CORROSION ON FLOORBEAM FOUND TO BE 100 PERCENT MATERIAL LOSS IN A 2" X 2" AREA.  R & R FLOORBEAM WITH NEW IAW SRM 53-41-14 AND 53-42-11. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
